Tsukuba Journal of Mathematics

On the groups of isometries of simple para-Hermitian symmetric spaces

Takuya Shimokawa and Kyoji Sugimoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The main purpose in this paper is to completely determine the groups of isometries of simple para-Hermitian symmetric spaces. That enables us to also determine the groups of affine transformations of these spaces, with respect to the canonical affine connections.

Article information

Source
Tsukuba J. Math., Volume 41, Number 1 (2017), 21-40.

Dates
Received: 4 April 2015
Revised: 14 February 2017
First available in Project Euclid: 25 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1506353558

Digital Object Identifier
doi:10.21099/tkbjm/1506353558

Mathematical Reviews number (MathSciNet)
MR3705773

Zentralblatt MATH identifier
1385.53042

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]
Secondary: 17B20: Simple, semisimple, reductive (super)algebras

Keywords
para-Hermitian symmetric space hyperbolic orbit type absolutely simple Lie algebra real form group of isometries

Citation

Shimokawa, Takuya; Sugimoto, Kyoji. On the groups of isometries of simple para-Hermitian symmetric spaces. Tsukuba J. Math. 41 (2017), no. 1, 21--40. doi:10.21099/tkbjm/1506353558. https://projecteuclid.org/euclid.tkbjm/1506353558


Export citation